Preservation of WSAI under default transforms and its application in allocating assets with dependent realizable returns
Chen Li and
Xiaohu Li
Insurance: Mathematics and Economics, 2019, vol. 86, issue C, 84-91
Abstract:
Financial instruments traded in the market are usually subject to mutually dependent default risks, and a default does not always make a zero return for the concerned risky asset. This paper revisits the portfolio selection problem with assets exposed to dependent default risks. To better model the default mechanism, we generalize the threshold default model and the independence default model due to Cheung and Yang (2004) by introducing a smaller nonzero realizable return for a default risky asset. By utilizing stochastic arrangement increasing techniques, we develop sufficient conditions to enable actuaries to order the amount allocated to each asset in the two generalized models. Also, some examples of dependence structures fulfilling the sufficient conditions are presented as illustrations.
Keywords: Indemnity function; Indicator; Threshold; Weak stochastic arrangement increasing; Default risks (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668718301562
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:86:y:2019:i:c:p:84-91
DOI: 10.1016/j.insmatheco.2019.02.001
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().